# SDR FDEA201601210268

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397425921200
- Condition: Broken
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY LBL 25, BETWEEN FRAMES 65 & 66, FLOOR SUPPORT BROKEN.  R & R FLOOR SUPPORT IAW SRM 51-40-21.  MAJOR REPAIR.
